MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM ASSEMBLY TOOL HANDLE; RECLAIM INSTRUMENTS : INSERTION DEVICES

DEPUY IRELAND - 9616671 RECLAIM ASSEMBLY TOOL HANDLE; RECLAIM INSTRUMENTS : INSERTION DEVICES
Model Number 2975-00-625
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Item doesn't lock/connect to main tool.Surgical delay of 10 minutes.Completed successfully.No consequence to patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
RECLAIM ASSEMBLY TOOL HANDLE
Common Device Name
RECLAIM INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11193688
Report Number1818910-2021-01422
Device Sequence Number3756478
Product Code LXH
UDI-Device Identifier10603295155997
UDI-Public10603295155997
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2975-00-625
Device Catalogue Number297500625
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/07/2021
03/24/2021
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date01/28/2021
03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1